# SDR CALA0400451

- Difficulty date: May 2, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 14,785 hours, 5,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT INTERCOSTAL UNDER Z-CHANNEL IN FORWARD CARGO PIT CORRODED AT STA 500D AND 500E.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND DRAWING 143A7510.
